MAUDE Adverse Event Report: DEPUY MITEK LLC US VAPR P50 W/ HAND CONTROLS; ENDOSCOPIC ELECTROSURGICAL ELECTRODE, BIPOLAR, SINGLE USE

DEPUY MITEK LLC US VAPR P50 W/ HAND CONTROLS; ENDOSCOPIC ELECTROSURGICAL ELECTRODE, BIPOLAR, SINGLE USE
Model Number 228504
Medical Device Problem Code Blocked Connection (2888)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(6).(b)(4).
 
Event or Problem Description
It was reported by affiliate via email that during an arthro procedure performed, the vapr p50 w/ hand controls wasn't recognized.No patient consequence.The device is available to be returned for evaluation.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: according to the information provided, it was reported that during an arthro procedure performed by dr (b)(6), the device wasn't recognized.The complaint device is not being returned, therefore unavailable for a physical evaluation.Since the complaint device was not returned, we cannot determine a root cause for the reported failure.If the device is received in the future, we will reopen the complaint and perform the investigation as appropriate.A manufacturing record evaluation was performed for the finished device [u1805159] number, and no non-conformances were identified. at this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history lot: a manufacturing record evaluation was performed for the finished device [u1805159] number, and no non-conformances were identified.

Brand Name
VAPR P50 W/ HAND CONTROLS
Common Device Name
ENDOSCOPIC ELECTROSURGICAL ELECTRODE, BIPOLAR, SINGLE USE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9988444
Report Number1221934-2020-01228
Device Sequence Number4482831
Product Code GEI
UDI-Device Identifier10886705020942
UDI-Public10886705020942
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K122425
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model Number228504
Device Catalogue Number228504
Device Lot NumberU1805159
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/06/2020
Supplement Date Received by Manufacturer06/29/2020
Initial Report FDA Received Date04/22/2020
Supplement Report FDA Received Date06/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1